The Stacks Project


Bibliography item: Serre_homotopie_classes

authorSerre, Jean-Pierre
titleGroupes d'homotopie et classes de groupes abéliens
year1953
typearticle
journalAnn. of Math. (2)
volume58
pages258–294
fjournalAnnals of Mathematics. Second Series

BibTeX code

You can use the following code to cite this item yourself.

@article{Serre_homotopie_classes,
  author = {Serre, Jean-Pierre},
  title = {Groupes d'homotopie et classes de groupes ab\'eliens},
  year = {1953},
  journal = {Ann. of Math. (2)},
  volume = {58},
  pages = {258--294},
  fjournal = {Annals of Mathematics. Second Series},
}